MAUDE Adverse Event Report: MIO; UNO INSET II 60/6 SC1 PINK MIMX

MIO; UNO INSET II 60/6 SC1 PINK MIMX
Lot Number 5385810
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2023, it was reported that the patient faced a bent cannula when she removed the infusion sets.Due to this issue she felt sick, very weak, her bile threw up and experienced high blood glucose level.Therefore, they tried to treat it via pump, but her blood glucose level was not coming down.So, on (b)(6) 2023, she was admitted to the hospital due to diabetic ketoacidosis with blood glucose level of 500 mg/dl.During hospitalization, the patient received insulin drip intravenously as corrective treatment.After staying for three days in the hospital, the patient was released.Currently, her blood glucose level was 114 mg/dl.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information was available.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 PINK MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key18433836
Report Number3003442380-2024-00105
Device Sequence Number7661060
Product Code FPA
UDI-Device Identifier05705244019942
UDI-Public05705244019942
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/01/2025
Device Lot Number5385810
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2023
Initial Report FDA Received Date01/03/2024
Patient Sequence Number1
Patient SexUnknown